• Register
  • TOS
  • Privacy
  • @NeoGAF

GreekWolf
Member
(07-26-2007, 01:56 AM)
So I've been taking Phentermine over the last two weeks to help cut away the last remnants of fat on my booty cheeks, and have noticed a strange effect over the last several days.

I've developed these strange urges to punch everyone I come into contact with. Not just playful smacks, mind you, but really violent fantasies of getting them down on the ground and just hitting them over and over again until they stop moving. And then ripping their intestines out and playing jump rope.

Now any of my friends/family will tell you that I am one of the kindest, most gentle people to have ever walked on God's green earth... and would NEVER in a million years ever hurt someone intentionally. But I'm telling you... ever since I've started taking this medication, it's made me violently angry at anything and everything around me. Yesterday, I walked into my room and punched a hole in the wall, then started laughing involuntarily. It was like, I could SEE myself doing all of this in slow motion and was horrified... but I had no control over my actions. It's almost as if there's something else inside me calling all the shots, like a demonic tape worm is pulling gears down in my gut and giggling at everything I do.

Any ideas on how I should stop this insanity? And no, I will not stop taking the pills so don't suggest such nonsense.
"God's Beard!"
(07-26-2007, 01:58 AM)
"God's Beard!"'s Avatar
I'm like that without taking Phentermine.
Propagandhim
Banned
(07-26-2007, 02:01 AM)

Possible Overdose Symptoms (from http://en.wikipedia.org/wiki/Phentermine)

* Confusion
* Convulsions (seizures)
* Dizziness
* Fast Breathing
* Fever
* Hallucinations
* Hostility with urge to attack
* Irregular blood pressure
* Irregular heartbeat
* Lightheadedness or Fainting
* Mental Depression, following a period of excitement
* Tremors, Trembling, or Shaking
* Overactive Reflexes
* Panic
* Restlessness
* Severe nausea, vomiting or diarrhea
* Stomach cramps
* Tiredness or Weakness

I know it says overdose, but if you're taking this medication for "the last remnants of fat on my[your] booty cheeks", then maybe it's too much for you? This stuff is for super obese people, no?
GreekWolf
Member
(07-26-2007, 02:06 AM)

Originally Posted by Propagandhim

I know it says overdose, but if you're taking this medication for "the last remnants of fat on my[your] booty cheeks", then maybe it's too much for you? This stuff is for super obese people, no?

After reading that list, my first reaction was to kick my computer over so maybe you're on to something

Damn why is this stuff street legal? It's as bad as roid rage for cripes sakes
Core407
Banned
(07-26-2007, 02:07 AM)

Originally Posted by GreekWolf

After reading that list, my first reaction was to kick my computer over so maybe you're on to something

I challenge you to a fight to the death.
GreekWolf
Member
(07-26-2007, 02:08 AM)

Originally Posted by Core407

I challenge you to a fight to the death.

Choose your weapon... Blu-ray or HD-DVD
Tamanon
Professional Bastard
(07-26-2007, 02:10 AM)
Tamanon's Avatar

Originally Posted by GreekWolf

After reading that list, my first reaction was to kick my computer over so maybe you're on to something

Damn why is this stuff street legal? It's as bad as roid rage for cripes sakes

Wait....I thought it wasn't "street legal" anymore? Or am I thinking of something else to do with Phen-Fen.
Odysseus
Banned
(07-26-2007, 02:14 AM)
of all the listed side effects, i think you got the best one.

well, provided you don't completely snap.
GreekWolf
Member
(07-26-2007, 02:26 AM)

Originally Posted by Odysseus

of all the listed side effects, i think you got the best one.

If only =/

Possible Overdose Symptoms (from http://en.wikipedia.org/wiki/Phentermine)

* Confusion
* Convulsions (seizures)
* Dizziness
* Fast Breathing
* Fever
* Hallucinations
* Hostility with urge to attack
* Irregular blood pressure
* Irregular heartbeat
* Lightheadedness or Fainting
* Mental Depression, following a period of excitement
* Tremors, Trembling, or Shaking
* Overactive Reflexes
* Panic
* Restlessness
* Severe nausea, vomiting or diarrhea
* Stomach cramps
* Tiredness or Weakness

That about covers it.


Originally Posted by Tamanon

Wait....I thought it wasn't "street legal" anymore? Or am I thinking of something else to do with Phen-Fen.

You're thinking of the other part of the equation, Fenfluramine, which has been known to kill people. With Phentermine, apparently you're the one who does the killing.
Odysseus
Banned
(07-26-2007, 02:29 AM)

Originally Posted by GreekWolf

You're thinking of the other part of the equation, Fenfluramine, which has been known to kill people. With Phentermine, apparently you're the one who does the killing.

at least it works out better for you that way. and you have a built-in defense for trial.

Thread Tools